# SDR CHQA201000190

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 22,686 hours, 21,387 cycles
- Engine: Allsn AE3007A
- Engine time: 19,968 hours, 15,755 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MKE, WHEN THE CREW EXTENDED FLAPS, THE RECEIVED A FLAP FAIL MSG WITH THE FLAPS STUCK AT ZERO DEGREES.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FIM TASK 27-51-00-810-804-A AND IT WAS FOUND TO BE A TRANSITORY CONDITION OF THE FLAPS.  THE SYSTEM THEN OPS CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
